MAUDE Adverse Event Report: SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX NRFIT EPIDURAL CATHETERS; ANESTHESIA CONDUCTION KIT

SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX NRFIT EPIDURAL CATHETERS; ANESTHESIA CONDUCTION KIT
Catalog Number 24-1033-22
Medical Device Problem Codes Device Markings/Labelling Problem (2911); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the product is set up in the system as 16g, however the box on site states 19g.Pictures of the product were provided.The event date is unknown.There was no patient involvement.
 
Additional Manufacturer Narrative
B3.Date of event: unknown.No information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
H6: codes: updated.This complaint was investigated based on photos provided by the customer.There was a visible label on the box which is marked with 19 g and on a second photo was a visible unit pack which is also marked with 19 g and contains catheter bag that is marked with 16 g.The manufacturer would like to clarify that there is not an issue with the labeling.The difference arises from regional variations in gauge size terminology.In the united states, the item is labeled as 19g (us metric system), which corresponds to the same size as 16 g (smi ¿ standard metric instruments), the dimensions and functionality of the catheter remain identical.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.

Brand Name
PORTEX NRFIT EPIDURAL CATHETERS
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
SMITHS MEDICAL CZECH REPUBLIC A. S
olomoucká 306
hranice 753 0 1
EZ  753 01
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key20358925
Report Number3011237704-2024-00209
Device Sequence Number7208957
Product Code CAZ
UDI-Device Identifier15019517069884
UDI-Public(01)15019517069884(17)261119(10)4222022
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K965017
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number24-1033-22
Device Lot Number4222022
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2024
Supplement Date Received by Manufacturer11/28/2024
Initial Report FDA Received Date10/03/2024
Supplement Report FDA Received Date12/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown